Vol. 13, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Pseudorepresentations of weight one are unramified

Frank Calegari and Joel Specter

Vol. 13 (2019), No. 7, 1583–1596
DOI: 10.2140/ant.2019.13.1583
Abstract

We prove that the determinant (pseudorepresentation) associated to the Hecke algebra of Katz modular forms of weight one and level prime to p is unramified at p.

Keywords
Galois representations, modular forms
Mathematical Subject Classification 2010
Primary: 11F33
Secondary: 11F80
Milestones
Received: 23 March 2017
Revised: 13 May 2019
Accepted: 19 June 2019
Published: 21 September 2019
Authors
Frank Calegari
Department of Mathematics
The University of Chicago
IL
United States
Joel Specter
Mathematics Department
Johns Hopkins University
Baltimore, MD
United States